# SDR VTZA96312

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 31056899
- Condition: Failed
- Location: Lt Prop
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6490 - JFK-BOS - ABORTED TAKEOFF DUE TO LEFT RED BETA LIGHT ILLUMINATED DURING TAKEOFF.  AIRCRAFT RETURNED TO GATE NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED BETA SWITCH.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
